Keyword : indistinguishability obfuscation

Cryptographic Multilinear Maps and Their Cryptanalysis
Jung HEE CHEON Changmin LEE Hansol RYU 
Publication Date: 2018/01/01
Vol. E101-A  No. 1 ; pp. 12-18
Type of Manuscript:  INVITED PAPER (Special Section on Cryptography and Information Security)
multilinear mapszeroizing attackindistinguishability obfuscation
 Summary | Full Text:PDF

Multi-Use Unidirectional Proxy Re-Signatures of Constant Size without Random Oracles
Fei TANG Hongda LI Jinyong CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/03/01
Vol. E98-A  No. 3 ; pp. 898-905
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
multi-hop proxy re-signaturesunidirectionalityindistinguishability obfuscation
 Summary | Full Text:PDF